Alert archive / Kentucky / Tornado Warnings in 2009
Tornado Warning 22, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Apr 5, 2009, 9:12 PM EDT for Casey County, Lincoln County, Kentucky. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2009, 9:12 PM EDT (01:12 UTC)
- Expired
- Apr 5, 2009, 9:28 PM EDT
- In force
- 16 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Casey County, KY, Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 121 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 6:37 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 499 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 327 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 060112
TORLMK
KYC045-137-060130-
/O.NEW.KLMK.TO.W.0022.090406T0112Z-090406T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
912 PM EDT SUN APR 5 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 930 PM EDT...
* AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
BETHELRIDGE...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAYNESBURG
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY MORNING FOR
SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3734 8451 3735 8457 3717 8484 3717 8490
3735 8490 3736 8458 3735 8456 3736 8455
3736 8450
TIME...MOT...LOC 0111Z 270DEG 73KT 3726 8480
$$
LS2 follow-up statements
000
WWUS53 KLMK 060121
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
921 PM EDT SUN APR 5 2009
KYC045-137-060130-
/O.CON.KLMK.TO.W.0022.000000T0000Z-090406T0130Z/
LINCOLN KY-CASEY KY-
921 PM EDT SUN APR 5 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR EASTERN
CASEY AND SOUTHERN LINCOLN COUNTIES...
AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTHEAST OF
WAYNESBURG...OR ABOUT 12 MILES NORTH OF SOMERSET...MOVING EAST AT 50
MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY MORNING FOR
SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3734 8451 3735 8457 3721 8479 3735 8475
3736 8458 3735 8456
TIME...MOT...LOC 0121Z 270DEG 73KT 3725 8454
$$
LS000
WWUS53 KLMK 060128
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
928 PM EDT SUN APR 5 2009
KYC045-137-060137-
/O.CAN.KLMK.TO.W.0022.000000T0000Z-090406T0130Z/
LINCOLN KY-CASEY KY-
928 PM EDT SUN APR 5 2009
...THE TORNADO WARNING FOR EASTERN CASEY AND SOUTHERN LINCOLN
COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM EDT MONDAY MORNING FOR
SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3734 8451 3735 8457 3721 8479 3735 8475
3736 8458 3735 8456
TIME...MOT...LOC 0127Z 270DEG 73KT 3726 8438
$$
LSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 5, 9:04 PM EDT, 8 minutes earlier.
Area forecast discussion, Apr 5, 9:04 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 904 PM EDT SUN APR 5 2009 .MESOSCALE UPDATE... THE SEVERE ACTIVITY IS STILL ONGOING AT THIS TIME MAINLY EAST OF INTERSTATE 65 IN THE BLUEGRASS REGION AND SOUTH CENTRAL KENTUCKY. THE MAIN SEVERE THREAT IS WINDS AROUND 60 TO 65 MPH IN THESE STORMS WITH HAIL UP TO ONE INCH. AFTER THE LINE OF STORMS GETS THROUGH OUR EASTERN FORECAST AREA (FA)...WE SHOULD BE DONE WITH SEVERE WEATHER FOR THE EVENING. A STRAY THUNDERSTORM OR TWO WILL STILL BE POSSIBLE ALONG THE COLD FRONT WHICH SITS FROM APPROXIMATELY ORANGE COUNTY INDIANA TO LOGAN COUNTY KENTUCKY AND IS DUE TO MOVE EAST OF THE FA OVER THE NEXT FEW HOURS. SINCE THE SEVERE THREAT HAS DIMINISHED OVER THE WESTERN FA...THOSE COUNTIES IN THE TORNADO WATCH MAY BE DROPPED IN ABOUT AN HOUR OR SO. .UPDATE... UPDATE TO AVIATION DISCUSSION ONLY. && .SHORT TERM (TONIGHT AND MONDAY)... ...TORNADO WATCH FOR CENTRAL KY AND MOST OF SOUTH CENTRAL INDIANA TILL 1AM EDT...MIDNIGHT CDT... SEVERE CONVECTION STILL LOOKS ON TRACK FOR LATE AFTERNOON AND EVENING. 1830Z RADAR SHOWS GARDEN VARIETY T-STORMS ABOUT TO ENTER OUR FAR NW FORECAST AREA (FA). HOWEVER...AS T-STORMS ADVANCE EASTWARD...THEY ARE EXPECTED TO STRENGTHEN ESPECIALLY AS THE COLD FRONT AND 80 TO 90 KT MID LEVEL JET DRAWS NEARER. THE MAIN THREATS STILL LOOK TO BE DAMAGING WINDS AND LARGE HAIL...HOWEVER A FEW TORNADOES CAN/T BE RULED OUT AS CONVECTION BECOMES MORE SURFACED BASED THIS AFTERNOON. AN AXIS OF UPPER 50S/LOW 60S DEWPTS ADVECTING INTO THE FA FROM WESTERN KY WILL HELP INCREASE THE MIXED LAYER FURTHER TOWARD THE SFC. WILL CONTINUE SEVERE WORDING IN ZONES. THE COLD FRONT CURRENTLY STRETCHING SOUTH FROM THE LOW PRESSURE CENTER OVER WEST CENTRAL IL DOWN TO AROUND HOUSTON TEXAS WILL MOVE EAST CROSSING OUR AREA BETWEEN 22Z TO 4Z THIS EVENING. BEHIND THE FRONT...T-STORMS WILL SUBSIDE. A QUICK DRY SLOT WILL GIVE US A BREAK IN PRECIP AROUND MIDNIGHT AND THE WEE HOURS OF THE MORNING. THEN AN UPPER TROUGH WILL SWING DOWN BEHIND THE UPPER CLOSED LOW BRINGING IN LIGHT WRAP AROUND MOISTURE AND COLDER AIR. SCATTERED RAIN SHOWERS SHOULD MAKE THEIR WAY BACK INTO THE AREA AROUND OR BEFORE SUNRISE TOMORROW MORNING. AS WINDS SHIFT TO THE WNW EARLY MONDAY...STRONG CAA WILL CHANGE LOW LEVEL MOISTURE TO A RA/SN MIX BY LATE MORNING/EARLY AFTERNOON. WITH LIGHT QPF AMOUNTS AND SUCH WARM GROUNDS...EXPECT LITTLE IF ANY SNOW TO STICK TO THE GROUND MONDAY AFTERNOON. MONDAY WILL DEFINITELY FEEL LIKE WINTER WITH SNOW FLAKES FLYING...TEMPS HOLDING STEADY IN THE UPPER 30S/LOW 40S FOR HIGHS...AND COLD WINDS GUSTING UP TO AROUND 30 TO 35 MPH. .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)... ...WINTER MAKES A BRIEF RETURN... MONDAY NIGHT DEEPENING LOW PRESSURE WILL BE CROSSING EASTERN NEW YORK WHILE STRONG CANADIAN HIGH PRESSURE DIVES SOUTH THROUGH THE GREAT PLAINS. WE WILL BE CAUGHT IN BETWEEN WITH STRONG COLD AIR ADVECTION ON NORTHERLY FLOW. MOISTURE WILL CONTINUE TO WRAP AROUND THE NORTHEAST LOW AND DUMP INTO THE OHIO AND TENNESSEE VALLEYS...ESPECIALLY DURING THE EVENING HOURS. MODEL FORECAST SOUNDINGS CONTINUE TO SUPPORT ALL SNOW AS THE PRECIPITATION TYPE MONDAY NIGHT. IT STILL LOOKS LIKE UP TO AN INCH OF WET SNOW ACCUMULATION WILL BE POSSIBLE IN GRASSY AREAS OF THE BLUE GRASS AND THE HIGHER ELEVATIONS OF OUR EASTERN CWFA. WNW WINDS MONDAY NIGHT OF 10 TO 20 MPH WILL PRODUCE WIND CHILLS AS LOW AS 20 DEGREES AS AIR TEMPERATURES DROP INTO THE UPPER 20S TO AROUND 30. AFTER COORDINATING WITH SURROUNDING OFFICES WILL HOLD OFF ON A FREEZE WATCH FOR NOW SINCE WE HAVE SEVERE WEATHER TO CONTEND WITH FIRST THIS AFTERNOON AND EVENING. THE MID SHIFT TONIGHT CAN TAKE ANOTHER LOOK AT THE POSSIBILITY OF A FREEZE WATCH FOR TUESDAY MORNING. THE LIGHT SNOW WILL GRADUALLY TAPER OFF LATE MONDAY NIGHT INTO TUESDAY MORNING...AND BY TUESDAY AFTERNOON THERE SHOULDN/T BE MUCH LEFT OTHER THAN STRAY FLURRIES OR SPRINKLES. IT WILL STILL BE A CHILLY CLOUDY DAY WITH HIGH TEMPERATURES ONLY MAKING IT INTO THE LOWER 40S. TUESDAY NIGHT/WEDNESDAY MORNING WILL BRING THE COLDEST TEMPERATURES OF THE WEEK. THE LOW AND MID LEVEL CLOUDS WILL SCOUR OUT AS THE NORTHEASTERN STORM LIFTS WELL OFF INTO CANADA. CIRRUS WILL LIKELY REMAIN...ESPECIALLY OVER THE EASTERN CWFA...BUT WITH LIGHT WINDS AND A COOLER GROUND TEMPERATURE IT LOOKS LIKE JUST ABOUT EVERYBODY SHOULD SEE MIDDLE TO UPPER 20S BY THE TIME THE SUN COMES UP WEDNESDAY...POSSIBLY A BIT COOLER IN THE USUAL SHELTERED COLD SPOTS. BY THURSDAY LOW PRESSURE WILL BE OVER THE OZARKS WITH A WARM FRONT REACHING EASTWARD INTO THE OHIO RIVER VALLEY. BY AFTERNOON HIGH PRESSURE OVER THE GULF OF MEXICO WILL HAVE MOVED FAR ENOUGH TO THE EAST TO ALLOW MOISTURE TO RETURN NORTHWARD AND INTERACT WITH THE FRONTAL ZONE...RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS. SHOWERS AND STORMS WILL REMAIN IN THE FORECAST THROUGH FRIDAY EVENING AS LOW PRESSURE RIDES UP THE FRONT. NEXT WEEKEND LOOKS QUITE PLEASANT AS HIGH PRESSURE OVER THE GREAT LAKES BRINGS US PARTLY CLOUDY SKIES AND SEASONABLE TEMPERATURES. THE GFS DOES TRY TO BRING A STORM SYSTEM IN FROM THE WEST BY SUNDAY AFTERNOON...WILL HAVE TO MONITOR THAT BUT WILL KEEP THINGS DRY FOR NOW. && .AVIATION (00Z TAFS)... THUNDERSTORMS WILL MOVE THROUGH THE REGION OVER THE FIRST 3-6HRS OF THE TAF PERIOD. BWG SHOULD SEE STORMS ENDING BY 02Z...SDF BY 04Z AND LEX BY 06Z. MVFR AND IFR CIGS/VIS IN MODERATE TO HEAVY RAIN ALONG WITH VARIABLE WIND GUSTS OVER 40KTS POSSIBLE AT TIMES IN THE STRONGEST OF STORMS. A BREAK IN PRECIPITATION WILL OCCUR AFTER THE THUNDERSTORMS MOVE THROUGH BUT SHOWERS WITH OCCASIONAL MVFR CONDITIONS WILL MOVE INTO THE REGION ONCE AGAIN AFTER 10Z. SHOWERS MAY MIX WITH LIGHT SNOW AT TIMES AFTER 15Z MONDAY...WITH MVFR/IFR CONDITIONS LIKELY IN AND NEAR ANY SHOWERS. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.......AML SHORT TERM...AML LONG TERM....13 AVIATION.....MACZKO
Hazardous weather outlook, Apr 5, 8:50 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 850 PM EDT SUN APR 5 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-061945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 850 PM EDT SUN APR 5 2009 /750 PM CDT SUN APR 5 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE EASTWARD OVER THE AREA THIS EVENING. SOME OF THESE STORMS MAY BE SEVERE ESPECIALLY EAST OF INTERSTATE 65. IN ADDITION TO DANGEROUS LIGHTNING AND HEAVY RAINFALL...THE MAIN THREAT WITH THESE STORMS WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL. AN ISOLATED TORNADO WILL BE POSSIBLE AS WELL. THUNDERSTORM ACTIVITY WILL BEGIN TO DIMINISH BY 10 PM EDT..9 PM CDT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MUCH COLDER AIR WILL MOVE INTO CENTRAL KENTUCKY AND SOUTHERN INDIANA FOR THE FIRST HALF OF THE WORK WEEK. THE PRIMARY CONCERN OF THIS COLD SPELL IS FOR TENDER VEGETATION AND ANY YOUNG LIVESTOCK EXPOSED TO THE ELEMENTS. LOW TEMPERATURES TUESDAY AND WEDNESDAY MORNINGS WILL DROP BELOW FREEZING IN MOST IF NOT ALL LOCATIONS...AND MAY FALL AS FAR AS THE MID 20S IN SOME LOW-LYING AREAS WEDNESDAY MORNING. WHILE SOME LIGHT SNOW IS EXPECTED TO FALL OVER THE AREA FROM MONDAY INTO TUESDAY...LITTLE ACCUMULATION IS EXPECTED DUE TO RELATIVELY WARM GROUND TEMPERATURES. UP TO AN INCH WILL BE POSSIBLE IN THE BLUE GRASS AND ON THE HIGHER ELEVATIONS OF EASTERN CENTRAL KENTUCKY...PRIMARILY MONDAY NIGHT IN GRASSY AREAS. A CHANCE FOR THUNDERSTORMS RETURNS TO THE AREA THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT HAIL...STRONG WINDS...AND ANY FUNNEL CLOUDS OR TORNADOES THIS EVENING. AML/13
In the hours before
Local storm report, Apr 5, 8:47 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
847 PM EDT SUN APR 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL 3 NW GRADYVILLE 37.11N 85.46W
04/05/2009 E1.00 INCH ADAIR KY TRAINED SPOTTER
&&
EVENT NUMBER LMK0900343
MRCLocal storm report, Apr 5, 8:48 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
848 PM EDT SUN APR 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL GRAVEL SWITCH 37.58N 85.05W
04/05/2009 E0.75 INCH MARION KY TRAINED SPOTTER
&&
EVENT NUMBER LMK0900344
MRCLocal storm report, Apr 5, 8:50 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
850 PM EDT SUN APR 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 5 W DANVILLE 37.64N 84.86W
04/05/2009 E0.70 INCH BOYLE KY TRAINED SPOTTER
&&
EVENT NUMBER LMK0900345
MRCLocal storm report, Apr 5, 8:52 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 PM EDT SUN APR 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL DANVILLE 37.64N 84.77W
04/05/2009 E0.88 INCH BOYLE KY TRAINED SPOTTER
&&
EVENT NUMBER LMK0900346
MRCLocal storm report, Apr 5, 9:06 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
906 PM EDT SUN APR 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND GST LEXINGTON 38.04N 84.46W
04/05/2009 E60 MPH FAYETTE KY ESPOTTER
&&
EVENT NUMBER LMK0900347
MRCLocal storm report, Apr 5, 9:10 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
910 PM EDT SUN APR 05 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG TOMPKINSVILLE 36.70N 85.69W
04/05/2009 MONROE KY DISPATCH
TREES DOWN.
&&
EVENT NUMBER LMK0900348
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:13 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Green, Hart, Larue and 4 more | 32 min |
| Apr 5, 8:27 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby, Spencer | 16 min |
| Apr 5, 8:27 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Mercer | 33 min |
| Apr 5, 8:35 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Clinton, Cumberland, Lincoln, Metcalfe and 3 more | 25 min |
| Apr 5, 8:36 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Jessamine | 24 min |
| Apr 5, 8:39 PM EDT | Tornado Warning | LMK | Allen, Monroe | 16 min |
| Apr 5, 8:54 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 36 min |
| Apr 5, 8:56 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette | 34 min |
| Apr 5, 8:56 PM EDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 20 min |
| Apr 5, 9:00 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Lincoln, Russell | 30 min |
| Apr 5, 9:13 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 28 min |
| Apr 5, 9:13 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 32 min |
| Apr 5, 9:14 PM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 31 min |
| Apr 6, 3:53 AM EDT | Freeze Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 35 hr |
| Apr 6, 3:53 AM EDT | Freeze Warning | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 30 hr |
Nearby
Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.